Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Minimal transformation groups with distal points


Author: William A. Veech
Journal: Bull. Amer. Math. Soc. 75 (1969), 481-486
DOI: https://doi.org/10.1090/S0002-9904-1969-12209-3
MathSciNet review: 0259879
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Auslander and F. Hahn, Point-transitive flows, algebras of functions, and the Bebutov system, Fund. Math. 60 (1967), 117-137. MR 221489
  • 2. R. Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 123636
  • 3. R. Ellis, The structure of group-like extensions of minimal sets, Trans. Amer. Math. Soc., 134 (1968), 261-287. MR 238293
  • 4. H. Furstenberg, The structure of distal flows, Amer. J. Math. 85 (1963), 477-515. MR 157368
  • 5. S. Kakutani, "Ergodic theory of shift transformations" in Proceedings of the Fifth Berkeley Symposium on Mathematical Statistics and Probability. Vol. II: Contributions to probability theory, part 2, Univ. of California Press, Berkeley, Calif., 1967, pp. 405-414. MR 227358
  • 6. A. Knapp, Functions behaving like almost automorphic functions, Internat. Sympos. Topological Dynamics, Benjamin, New York, pp. 299-317. MR 238294
  • 7. Harold Marston Morse, Recurrent geodesics on a surface of negative curvature, Trans. Amer. Math. Soc. 22 (1921), no. 1, 84–100. MR 1501161, https://doi.org/10.1090/S0002-9947-1921-1501161-8
  • 8. W. Veech, Almost automorphic functions on groups, Amer. J. Math. 87 (1965), 719-751. MR 187014
  • 9. W. Veech, Point-distal flows(to appear). MR 267560
  • 10. W. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem mod 2, Trans. Amer. Math. Soc. 140 (1969), 1-33. MR 240056


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12209-3

American Mathematical Society